RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 4, Number 3  


Invariant expansion of solutions of relativistic Dirac-type equations
N. M. Atakishiyev, I. A. Verdiev
281
Approximation of the propagators of virtual particles and the high-energy behavior of Feynman diagrams
B. M. Barbashov, V. V. Nesterenko
293
Asymptotic behavior of Fourier transforms
Yu. A. Brychkov, Yu. M. Shirokov
301
Characters of the irreducible representations of the pseudounitary group $U(p,q)$. II
A. N. Leznov, M. V. Saveliev
310
Second Born approximation for the phase of scattering by smooth potentials
V. I. Savrin, N. E. Tyurin, O. A. Khrustalev
322
Representations of the Lorentz group and generalization of helicity states
Ya. A. Smorodinskii, M. Khusar
328
Vector states on algebras of observables and superselection rules II. Algebraic theory of superselection rules
V. N. Sushko, S. S. Horuzhy
341
Representations of the complete inhomogeneous de Sitter group and equations in the five-dimensional approach. I
W. I. Fushchych
360
Theory of nuclear spin-lattice relaxation in solid orthohydrogen
K. Valasek, A. L. Kuzemsky
383
Hamiltonians of quantum statistics and the model Hamiltonian of the theory of superconductivity
D. Ya. Petrina
394
Construction of limiting relations for many-time averages
N. N. Bogolyubov (Jr.)
412
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019